# SDR R61A201708130625

- Difficulty date: August 13, 2017
- Submitted: August 13, 2017
- Operation: Air carrier
- Aircraft: N210JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000260
- Aircraft time: 24,944 hours, 19,624 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 17021769403
- Condition: Corroded
- Location: Frame 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CENTER AND RT CROSSBEAM CORRODED FRAME 17.  BLENDED AND CUT OUT DAMAGE AREA,  INSTALLED A REPAIR ANGLE ON CROSSBEAM IAW SRM 53-00-10, REPAIR 03.
